advertisement
Question
Posted by: Charmaine Jansen | 2011/05/25

stop using venlor xr

I was diagnosed with severe depression but after a year I have stopped using the medicine without the doctor''s permission. Now a few months later I had an incident and depressed lost interest in my sport etc. must I go back to the pschiacrist -sorry about spelling

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its not so much that one needs permission, but expert advice from the shrink, as to whether the depression has lifted sufficiently for it to be wise to come off the meds without an undue risk of it returning. I don't know what sort of "incident" you experienced, but this is why I always recommend psychological counselling / therapy ( such as CBT ) as well as meds, in properly managing depression. From what you say, it would be wise to see the psychiatrist again for a re-assessment and a discussion of your treatment options.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/05/25

Its not so much that one needs permission, but expert advice from the shrink, as to whether the depression has lifted sufficiently for it to be wise to come off the meds without an undue risk of it returning. I don't know what sort of "incident" you experienced, but this is why I always recommend psychological counselling / therapy ( such as CBT ) as well as meds, in properly managing depression. From what you say, it would be wise to see the psychiatrist again for a re-assessment and a discussion of your treatment options.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement